How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD
DrThomasMD, Doctor
Category: Mental Health
Satisfied Customers: 64068
Experience:  MD, BA psychology, Emphasis on addictions, depression, anxiety, ADHD, etc.
24257177
Type Your Mental Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

I was givin depo Medrol 80mg injection on may 2nd 2013 for

This answer was rated:

I was givin depo Medrol 80mg injection on may 2nd 2013 for sinus the next day I started having severe anxiety up day and night pacing the floors didn't sleep 15 days went to the doctor she put me on klonopin I have sleep a little since then I think the klonopin is making me alittle more depressed my insides feel very shaky all the time please help I was just fine before the shot Iam very scared that I won't get back to my self I only take allergy medication never one to take medication Ifeel lost please help me understand whats going on and how much longer this will last
Hello from ja
I am Dr. Thomas, board certified in internal medicine and I can help you with this and any follow up questions. I cover a lot of ground and might give you an answer or ask for information, but use reply to communicate with me for questions or added details.
In fact the medrol will where off.
It is not going to have permanent side effects.

Your doctor should have mentioned this to you.

Have you noticed even the slightest improvement?

I would suggest giving this another several weeks and not worrying unless you are getting worse.

OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.
Customer: replied 4 years ago.


Thank you for your reply I have noticed a slight improvement , when I wake in the mornings my heart is racing is this normal for the shot I sometimes feel like I have a ton of bricks on my chest having a hard time finding any kind of enjoyment in life . so it could take longer than 4 weeks to leave my system . I'm having a very difficult time just getting through the day I have lost about 15 pounds Is the klonopin a good choice for me. tried Xanax made the problem worse

No this would be an unusual side effect for the shot, and you should have a racing heart and chest pressure checked.
EKG at minimum.
Klonopin is fine short term, 6 weeks or less.

OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.
Customer: replied 4 years ago.

I have had a EKG done everything ok could it just be from all the stress

Yes it can
But if your heart is racing off and on you should arrange for a 24 hour holter home monitor to watch that an make sure it is OK.

OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.
DrThomasMD and other Mental Health Specialists are ready to help you